# SDR 20010312CW004

- Difficulty date: January 30, 2001
- Submitted: March 12, 2001
- Operation: General aviation
- Engine: Iae V2500A1
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 2A0847
- Part serial: 0210
- Condition: Cracked
- Location: Nr4 Bearing
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART RECEIVED FOR PENETRANT INSPECTION.  PART REJECTED AT PENETRANT INSPECTION FOR TWO INDICATIONS AT BOTTOM OF COUNTERBORES ON ID OF PART.
